MathSciNet Relay Station
MathSciNet bibliographic data
MR2250913 (2007b:34176) 34K20 (34K06)
Deng, Weihua; Lü, Jinhu; Li, Changpin Stability of $N$-dimensional linear systems with multiple delays and application to synchronization. J. Syst. Sci. Complex. 19 (2006), no. 2, 149–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement